RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 3, Pages 455–471 (Mi mz5727)  

Doctoral theses

Martingale identities and inequalities and their applications in nonlinear boundary-value problems for random processes

A. A. Novikov


Full text: PDF file (1386 kB)

English version:
Mathematical Notes, 1984, 35:3, 241–249

Bibliographic databases:

UDC: 519.24

Citation: A. A. Novikov, “Martingale identities and inequalities and their applications in nonlinear boundary-value problems for random processes”, Mat. Zametki, 35:3 (1984), 455–471; Math. Notes, 35:3 (1984), 241–249

Citation in format AMSBIB
\Bibitem{Nov84}
\by A.~A.~Novikov
\paper Martingale identities and inequalities and their applications in nonlinear boundary-value problems for random processes
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 3
\pages 455--471
\mathnet{http://mi.mathnet.ru/mz5727}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741812}
\zmath{https://zbmath.org/?q=an:0561.60056|0541.60047}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 3
\pages 241--249
\crossref{https://doi.org/10.1007/BF01139924}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY55400015}


Linking options:
  • http://mi.mathnet.ru/eng/mz5727
  • http://mi.mathnet.ru/eng/mz/v35/i3/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:288
    Full text:133
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020